Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Factoring in non-commutative analytic Toeplitz algebras
Autore:
Kribs, DW;
Indirizzi:
Univ Waterloo, Dept Pure Math, Waterloo, ON N2L 3G1, Canada Univ WaterlooWaterloo ON Canada N2L 3G1 th, Waterloo, ON N2L 3G1, Canada
Titolo Testata:
JOURNAL OF OPERATOR THEORY
fascicolo: 1, volume: 45, anno: 2001,
pagine: 175 - 193
SICI:
0379-4024(200124)45:1<175:FINATA>2.0.ZU;2-E
Fonte:
ISI
Lingua:
ENG
Soggetto:
FOCK SPACES; FACTORIZATION; REFLEXIVITY; OPERATORS;
Keywords:
analytic Toeplitz algebra; left regular representation; isometric dilation;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
9
Recensione:
Indirizzi per estratti:
Indirizzo: Kribs, DW Univ Iowa, Dept Math, Iowa City, IA 52242 USA Univ Iowa Iowa City IA USA 52242 Math, Iowa City, IA 52242 USA
Citazione:
D.W. Kribs, "Factoring in non-commutative analytic Toeplitz algebras", J OPER THEO, 45(1), 2001, pp. 175-193

Abstract

The Iron-commutative analytic Toeplitz algebra is the WOT-closed algebra generated by the left regular representation of the free semigroup on n generators. The structure theory of contractions in these algebras is examined. Each is shown to have an HCC functional calculus. The isometries defined by words are shown to factor only as the words do over the unit ball of the algebra. This turns out to be false over the full algebra. The natural identification of WOT-closed left ideals with invariant subspaces of the algebra is shown to hold only for a proper subcollection of the subspaces.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 14/07/20 alle ore 13:15:02